# SDR AALA20181109001

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 60,391 hours, 15,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5016
- Part serial: 21871
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT 9D THRU 14D WERE VERY DIM. TROUBLESHOT AND REPLACED THE BATTERY PACK IAW AMM 33-51-07.  SYSTEM OPS NORMALLY.
